BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Mathematica Balkanica >
Mathematica Balkanica New Series, Vol. 26, 2012, Fasc. 1-2 >

Please use this identifier to cite or link to this item:

Title: Solutions of Fractional Diffusion-Wave Equations in Terms of H-functions
Authors: Boyadjiev, Lyubomir
Al-Saqabi, Bader
Keywords: Caputo fractional derivative
fractional diffusion-wave equations
Laplace transform
fractional Fourier transform
Issue Date: 2012
Publisher: Bulgarian Academy of Sciences - National Committee for Mathematics
Citation: Mathematica Balkanica New Series, Vol. 26, Fasc 1-2 (2012), 35p-48p
Abstract: The method of integral transforms based on joint application of a fractional generalization of the Fourier transform and the classical Laplace transform is utilized for solving Cauchy-type problems for the time-space fractional diffusion-wave equations expressed in terms of the Caputo time-fractional derivative and the Weyl space-fractional operator. The solutions obtained are in integral form whose kernels are Green functions expressed in terms of the Fox H-functions. The results derived are of general nature and include already known results as particular cases.
Description: MSC 2010: 35R11, 42A38, 26A33, 33E12
ISSN: 0205-3217
Appears in Collections:Mathematica Balkanica New Series, Vol. 26, 2012, Fasc. 1-2

Files in This Item:

File Description SizeFormat
MB-26-035-048.pdf186.99 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License